# SDR WWMA9700030

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGNS OVER THE MAIN CABIN DOOR AND THE FLIGHT ATTENDANTS SEAT WOULD NOT ILLUMINATE DURING PREFLIGHT TESTING.  MAINTENANCE REPLACED EMERGENCY BATTERY POWER PACK 21LN.
